# SDR R61A201504270265

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 12,511 hours, 12,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH THE SWITCH OFF AND THE ACFT POWERED DOWN, THE EMERGENCY LIGHTS CAME ON.  MAINTENANCE R & R EMERGENCY LIGHT SWITCH ON FORWARD BULKHEAD IAW AMM AND OPS CHECKED GOOD.
